# SDR AU960778

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Trunnion
- Part number: 206011113103
- Condition: Cracked
- Location: Main Rotor Head
- Component: Bell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR HUB TRUNNION CRACKED IN RADIUS - FAILURE ANALYSIS GROUP COULD FIND NO EVIDENCE OF CRACKING USING BOTH FLUORESCENTDYE PENETRANT AND MAGNETIC PARTICLE INSPECTION TECHNIQUES -  THERE WAS EVIDENCE OF REWORK BY POLISHING - PART RETURNED TO BELLHELICOPTER FOR FURTHER INVESTIGATION
